# SDR FDEA201009053289

- Difficulty date: September 5, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16191
- Condition: Misrepaired
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING SLAT NR 2 INBOARD INNER SURFACE FOUND EXISTING REPAIR.  EVALUATED AND FOUND  PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY APPROVED DATA.  NEW REPAIR CARRIED OUT PER SRM 57-10-00, FIGURE 29, VOLUME 1, REVISION 96. E.O. 8-  5100-7-5001 A7 PART 2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
